Applications of the Hausdorff Measure of Noncompactness on the Space \(l_p(r,s, t; B^{(m)})\), \(1\le p< \infty \)

  • Amit MajiEmail author
  • P. D. Srivastava
Conference paper
Part of the Springer Proceedings in Mathematics & Statistics book series (PROMS, volume 91)


In this paper, we have introduced a sequence space \(l_p(r,s, t; B^{(m)})\), \(1\le p< \infty \) and proved that the space is a complete normed linear space. We have also shown that the space \(l_p(r,s, t; B^{(m)})\) is linearly isomorphic to \(l_p\) for \(1\le p< \infty \). Further, we have established some identities or estimates for the operator norms and the Hausdorff measure of noncompactness of certain matrix operators on this space. Finally, we have characterized some classes of compact operators on this space.


Difference operator Sequence space Hausdorff measure of noncompactness Compact operators 

2010 Mathematics Subject Classification

46A45 46B15 46B50 40A05 


  1. 1.
    Başarir, M., Kayikçi, M.: On the generalized \(B^{(m)}\)- Riesz difference sequence space and \(\beta \)-property. J. Inequal. Appl. 2009(385029) 18 (2009) Google Scholar
  2. 2.
    Djolović, I.: On the space of bounded Euler difference sequences and some classes of compact operators. Appl. Math. Comput. 182(2), 1803–1811 (2006)Google Scholar
  3. 3.
    Djolović, I. Malkowsky, E.: A note on compact operators on matrix domains. J. Math. Anal. Appl. 340(1), 291–303 (2008)Google Scholar
  4. 4.
    Kara, E.E., Başarir, M.: On compact operators and some Euler \(B^{(m)}\)-difference sequence spaces. J. Math. Anal. Appl. 379, 499–511 (2011)CrossRefzbMATHMathSciNetGoogle Scholar
  5. 5.
    Malkowsky, E., Rakočević, V.: An introduction into the theory of sequence spaces and measure of noncompactness. Zb. Rad. (Beogr.) 9(17), 143–234 (2000)MathSciNetGoogle Scholar
  6. 6.
    Malkowsky, E., Rakočević, V.: On matrix domains of triangles. Appl. Math. Comput. 189, 1146–1163 (2007)Google Scholar
  7. 7.
    Mursaleen, M., Noman, A.K.: Applications of the Hausdorff measure of noncompactness in some sequence spaces of weighted means. Comput. Math. Appl. 60(5), 1245–1258 (2010)CrossRefzbMATHMathSciNetGoogle Scholar
  8. 8.
    Mursaleen, M., Noman, A.k.: On generalized means and some related sequence spaces. Comput. Math. Appl. 61(4), 988–999 (2011)Google Scholar
  9. 9.
    Wilansky, A.: Summability Through Functional Analysis, vol. 85. North-Holland Mathematics Studies, Elsevier Science Publishers, Amsterdam (1984)Google Scholar

Copyright information

© Springer India 2014

Authors and Affiliations

  1. 1.Department of MathematicsIndian Institute of Technology KharagpurKharagpurIndia

Personalised recommendations